View : 24 Download: 0

Tiling branching multiplicity spaces with GL2 pattern blocks

Title
Tiling branching multiplicity spaces with GL2 pattern blocks
Authors
Kim S.
Ewha Authors
김상집
SCOPUS Author ID
김상집scopus
Issue Date
2013
Journal Title
Journal of the Australian Mathematical Society
ISSN
1446-7887JCR Link
Citation
vol. 94, no. 3, pp. 362 - 374
Indexed
SCIE; SCOPUS WOS scopus
Abstract
branching rules; classical groups; representations
DOI
10.1017/S1446788712000560
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE